# SDR 9627681155

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 459
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, A CRACK WAS FOUND ON THE LOWER NOSE FUSELAGE FRAME AT STA 459 AND X=61.  REPAIRED PER EA 11-12013, (P/N ABA7348-3).
